# SDR FDEA201111084786

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 790-810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 790 TO 810, RBL 45, HAS DAMAGE TO CROWN AND CHANNEL.  REMOVED AND REPLACED IAW SRM   51-40-02 REV.103. REPAIR IS CLASSIFIED AS MAJOR.
